Show simple item record

dc.contributor.authorUysal, S. Aynur
dc.contributor.authorÖzkara Canfes, Elif
dc.contributor.authorDinç, Cemile Elvan
dc.date.accessioned2016-12-20T14:41:38Z
dc.date.available2016-12-20T14:41:38Z
dc.date.issued2006-01
dc.identifier.citationUysal, S. A., Canfes, E.Ö., & Dinç, C. E. (2006). On quasi-recurrent spaces with Ricci quarter-symmetric metric connection. International Mathematical Forum, 1(40), 1961-1968. http://dx.doi.org/10.12988/imf.2006.06173en_US
dc.identifier.issn1312-7594
dc.identifier.issn1314-7536
dc.identifier.urihttp://dx.doi.org/10.12988/imf.2006.06173
dc.identifier.urihttp://hdl.handle.net/11376/2815
dc.descriptionUysal, S. Aynur (Dogus Author)en_US
dc.description.abstractIn [3], Mishra and Pandey defined Ricci quarter-symmetric metric connection in Riemanian manifold. In [5],Uysal and Doğan defined D-recurrent spaces with semi-symmetric metric connection and constructed an example of these spaces. In these paper we define quasirecurrent spaces with Ricci quarter- symmetric metric connection and establish an example of such spaces.en_US
dc.language.isoengen_US
dc.publisherHikarien_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectRicci Quarter-Symmetric Metric Connectionen_US
dc.subjectRecurrent Spaceen_US
dc.subjectQuasi-Recurrent Spacesen_US
dc.titleOn quasi-recurrent spaces with Ricci quarter-symmetric metric connectionen_US
dc.typearticleen_US
dc.relation.journalInternational Mathematical Forumen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR4452en_US
dc.contributor.authorIDTR152383en_US
dc.identifier.volume1en_US
dc.identifier.issue40en_US
dc.identifier.startpage1961en_US
dc.identifier.endpage1968en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record